# SDR SWIA2020090452255

- Difficulty date: August 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AF FS.313 BETWEEN DD4-DD5 IS CORRODED.    REMOVED AND  INSTALLED NEW FRAME AT FS313 BETWEEN DD4 AND DD5. REF DWG AND CRJ 200 SRM. DETAILS.
